About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 456216, 15 pages
http://dx.doi.org/10.1155/2011/456216
Research Article

Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations

Department of Mathematics, University of 08 mai 1945, BP. 401, Guelma 24000, Algeria

Received 29 June 2011; Accepted 12 September 2011

Academic Editor: Elena Braverman

Copyright © 2011 Khaled Boukerrioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khaled Boukerrioua, “Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations,” International Journal of Differential Equations, vol. 2011, Article ID 456216, 15 pages, 2011. doi:10.1155/2011/456216